# SDR QXEA2013012800179

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK NR 8 HAS AREAS OF CORROSION BETWEEN STA X570 & X670.  REMOVED CORROSION IAW RD 8/4-53-884.  SEAT TRACK FOUND OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801, PT 1.  MATERIAL LOSS THAT EXCEEDED LIMITS OF RD 8/4-53-884 WERE FOUND TO BE IN LIMITS IAW RD 8/4-53-5162.  ALL OTHER AREAS IN LIMITS IAW RD 8/4-53-884.  APPLIED ALODINE, PRIMED AND PAINTED BLEND AREAS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01. COMPLIED WITH TC RD 8/4-53-5162.
